| Catalog Number |
210060 |
| Medical Device Problem Codes |
Crack (1135); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Carbon fiber coating on the base bar is chipped from use.Case type: no associated procedure.
Event or Problem Description
Additional Manufacturer Narrative
Carbon fiber coating on the base bar is chipped from use.Case type: no associated procedure.Product evaluation and results: visual inspection confirms the base bar is chipped.Product history review: review of the device history records indicate 50 devices were manufactured and 50 were accepted into final stock on 07/19/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints related to p/n 210060, lot 601442 shows no additional complaint(s) related to the failure in this investigation.Conclusion: the event was confirmed.